# SDR DXTA202101044557

- Difficulty date: January 4, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 3,059 hours, 2,061 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 741131170
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE CANNOT BE LOWERED INTO THE LOCKED POSITION EITHER INTERNALLY OR EXTERNALLY.  NOTICED NR 2 LOCKING PIN ON LEFT SIDE OF DOOR IS NOT LINED UP IN IT'S SLEEVE WHICH IS CAUSING BINDING.  UPON ARRIVAL WE FOUND THE AFT MID DOOR PIN WAS JAMMED INSIDE THE DOOR ASSEMBLY FROM RETRACTING TOO FAR.  WE REMOVED DOORSTEPS AND ACCESS PANELS FOR ACCESS TO THE DOOR PIN AND RESET IT BACK INTO ITS BUSHING.  OPERATION OF THE DOOR IS THEN NORMAL, HOWEVER IF THE DOOR HANDLE IS OPENED WITH TOO MUCH FORCE IT WILL ALLOW THE LINKAGE TO RETRACT THE DOOR PIN FAR ENOUGH TO JAM IT AGAIN.  CHECKED DOOR PIN RETRACTION, DOOR PIN RETRACTION SHOULD BE NO MORE THAN .320" FROM DOORFRAME.  FOUND MID AND UPPER PINS MEASURING AS FOLLOWS: UPPER AFT .360", UPPER FORWARD .340", MID AFT  .380", MID FORWARD .335", LOWER PINS FLUSH.  COMPLIED WITH DOOR RIG, PER 52-10-04, ADJUSTED ALL NECESSARY PUSHRODS (3 THRU 13) AND ADJUSTED IDLER POSITIONS.  CHECKED DOOR PIN RETRACTION AND ALL UPPER AND MID DOOR PINS MEASURE AT .200".  CHECKED OPERATION OF DOOR NUMEROUS TIMES, OPERATIONAL  CHECKS GOOD.  SECURED ALL HARDWARE AND CLOSED ACCESS PANELS AND DOORSTEPS.  PERFORMED FINAL OPERATIONAL CHECKS, OPERATIONAL CHECKS GOOD.  WORK PERFORMED IAW CESSNA 680A MM CH 52-10-04.  DURING RIG FOUND A WORN BELLCRANK AND LOCK ASSEMBLY WORN.  REMOVED AND REPLACED BELLCRANK P/N 7411311-77 & 7411311-70.  WORK PERFORMED IAW CESSNA 680A MM CH 52-10-04.
